MAUDE Adverse Event Report: MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND TELESCOPE GUIDE EXTENSION CATHETER; CATHETER, PERCUTANEOUS
Model Number TELE6F
Medical Device Problem Codes Device Damaged by Another Device (2915); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160); Insufficient Information (4580)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one onyx frontier coronary drug eluting stent dislodged during delivery to/at the lesion.The stent was being used with one telescope guide extension catheter when the stent came off the delivery system.There was damage to the stent device.The dislodged stent was not removed.The patient went to surgery to open the shut down vessel.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the devices were intended to be used in a mildly tortuous, moderately calcified lesion with 80% stenosis in the mid posterior descending artery (pda), however, dissection occurred covering the ostial and distal pda.The devices were inspected visually prior to use with no issues.The devices were prepped per ifu.Resistance was noted when advancing the onyx frontier device and the telescope gec was used to advance.Excessive force was not used.It was detailed that upon inserting the onyx frontier stent, the telescope gec backed up into the mid vessel and when trying to remove the stent, the stent stripped off the delivery balloon in the mid right coronary artery (rca).The proximal portion of the stent was mangled by the telescope gec, and it was not possible to advance the delivery balloon.An attempt was made to advance the telescope gec over the wire and capture the stent, but this was unsuccessful.A snare was used to try and capture the stent and remove it, but it was not possible to advance past the more proximal stent that had been previously placed.The stent and wire became stuck on the distal edge of the first placed stent and became entrapped in the metal.Cardiothoracic surgery was consulted but were unable to remove the stent and the patient had to be taken to the operating room for surgical extraction, bypass of the right posterior descending artery (rpda) and the right posterior atrioventricular artery (rpav) branches.Sections a and b.7 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Image analysis: the images provided show contrast injection into the left coronary system.No treatment was shown on the left coronary system.Treatment of the rca shows delivery and deployment of a stent in the proximal rca.This stent was post dilated.The use of the telescope gec in the vessel can be seen but no images showing the attempted removal of the undeployed stent after failed delivery were present in the images.The presence of the dissection and the damaged stent can be seen.Correction: annex a <(>&<)> e codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TELESCOPE GUIDE EXTENSION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21431733
Report Number9612164-2025-00950
Device Sequence Number17278386
Product Code DQY
UDI-Device Identifier00763000156954
UDI-Public00763000156954
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2025
Device Model NumberTELE6F
Device Catalogue NumberTELE6F
Device Lot Number0011939235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer02/25/2025
04/17/2025
05/27/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/12/2025
05/12/2025
06/03/2025
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age79 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite